# SDR 20010206CW013

- Difficulty date: October 27, 2000
- Submitted: February 6, 2001
- Operation: General aviation
- Make and model: Bell 214B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 41002413
- Condition: Cracked
- Location: Servo Actuator
- Component: Servo Actuator, Textron
- Component part number: 214076147001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DETECTED DURING OVERHAUL.
